This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
 P. Eberlein . Geodesic flows on negatively curved manifolds. I, Ann. Math. 95 (1972), 492–510.
 P. Eberlein & B. O'Neill . Visibility manifolds. Pacific J. Math. 46 (1973), 45–109.
 L. W. Green . The generalized geodesic flow. Duke Math. J. 41 (1974), 115–126.
 M. W. Hirsch & C. C. Pugh . Stable manifolds and hyperbolic sets. In Proc. Sympos. Pure Math. vol. 14. Amer. Math. Soc., Providence, 1970, pp. 133–163.
 A. Katok . Entropy and closed geodesies, Ergod. Th. & Dynam. Sys. 2 (1982), 339–367.
 G. D. Mostow . On the conjugacy of subgroups of semisimple groups. In Algebraic Groups and Discontinuous Subgroups, Proc. Sympos. Pure Math. vol. 9, Amer. Math. Soc., Providence, 1966, pp. 413–419.
 G. D. Mostow . Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms. Publ. IHES 34 (1968), 53–104.
 T. Nagano . Transformation groups on compact symmetric spaces. Trans. Amer. Math. Soc. 118 (1965), 428–453.
 N. Tanaka . On the equivalence problems associated with a certain class of homogeneous spaces. J. Math. Soc. Japan17 (1965), 103–139.
 A. Weinstein . Symplectic manifolds and their lagrangian submanifolds. Adv. Math. 6 (1971), 329–346.
 A. Weinstein . Lectures on Symplectic Manifolds, Regional Conference Series in Math. no. 29, Amer. Math. Soc., Providence, 1977.